# SDR ASAA2023040142710

- Difficulty date: April 1, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N941AK
- Make and model: Boeing 737-9
- Aircraft serial: 44101
- Aircraft time: 2,288 hours, 698 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989086
- Part serial: 39300
- Condition: Faulted
- Location: Rt Ecs Bay
- Part time: 2,350 hours, 713 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AMBER MAINT ILLUMINATED. GROUNDED - YES. REPLACED R/H PACK TCV REF B737-9 AMM 21-51-10.
